MAUDE Adverse Event Report: LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument

LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument
Model Number GA-1000000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during installation of console, it was noted that the arm alignment was lost.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field g1: mfr site zip/post code.The device was evaluated during on-site service.The articulated arm was found to be misaligned, confirming the reported allegation.During servicing, the articulated arm was replaced and realigned.The device was then checked, calibrated, and functionally verified.All tested parameters were confirmed to be within specification.Following the repair, the issue was resolved, and the device was functioning as intended.

Brand Name
AcuPulse Duo
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23744852
Report Number2124215-2025-88625
Device Sequence Number12879049
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)240204
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/18/2025
08/28/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/13/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown